Alert archive / Michigan / Lake Effect Snow Warnings in 2012
Lake Effect Snow Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this lake effect snow warning at Nov 26, 2012, 11:10 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 11:10 AM EST (16:10 UTC)
- Expired
- Nov 27, 2012, 4:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
080 WWUS43 KAPX 261610 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1110 AM EST MON NOV 26 2012 MIZ008-262200- /O.UPG.KAPX.LE.Y.0006.000000T0000Z-121126T2100Z/ /O.NEW.KAPX.LE.W.0003.121126T1610Z-121127T0400Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 1110 AM EST MON NOV 26 2012 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THIS REPLACES THE LAKE EFFECT SNOW ADVISORY THAT WAS IN EFFECT. HAZARDOUS WEATHER... * PERIODS OF HEAVY LAKE EFFECT SNOW SHOWERS WILL PERSIST ACROSS THE NORTHERN HALF OF THE COUNTY THROUGH THIS EVENING. OVERALL 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED ACROSS THE NORTHERN PART OF THE COUNTY. BUT SOME AREAS NORTH OF M-28 WILL SEE ACCUMULATIONS IN EXCESS OF 6 INCHES. * THE HEAVIEST SNOW WILL FALL ALONG AND NORTH OF M-28... INCLUDING PARADISE...BAY MILLS...AND SAULT STE. MARIE. * BY LATE MONDAY EVENING...24 HOUR TOTAL SNOWFALL AMOUNTS IN EXCESS OF 8 INCHES ARE LIKELY IN SOME AREAS. IMPACTS... * ROADS WILL BE SNOW COVERED AND SLICK. * VISIBILITIES WILL BE PERIODICALLY REDUCED TO JUST A FEW HUNDRED FEET WITHIN THE HEAVIER SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A LAKE EFFECT SNOW WARNING MEANS LOCALIZED HEAVY LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS. * WE WELCOME YOUR SNOWFALL REPORTS ANYTIME AT 1-800-647-8676 OR ONLINE VIA FACEBOOK. && $$ ADAM
3 follow-up statements
436 WWUS43 KAPX 262104 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 404 PM EST MON NOV 26 2012 MIZ008-270400- /O.CON.KAPX.LE.W.0003.000000T0000Z-121127T0400Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 404 PM EST MON NOV 26 2012 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. HAZARDOUS WEATHER... * PERIODS OF HEAVY LAKE EFFECT SNOW SHOWERS WILL PERSIST ACROSS THE NORTHERN HALF OF THE COUNTY THROUGH THIS EVENING. OVERALL 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED ACROSS THE NORTHERN HALF OF THE COUNTY. BUT SOME AREAS NORTH OF M-28 WILL SEE TOTAL ACCUMULATIONS SINCE LAST EVENING IN EXCESS OF 8 INCHES. * THE HEAVIEST SNOW WILL FALL ALONG AND NORTH OF M-28... INCLUDING PARADISE...BAY MILLS...AND SAULT STE. MARIE. * BY LATE THIS EVENING...24 HOUR TOTAL SNOWFALL AMOUNTS IN EXCESS OF 8 INCHES ARE LIKELY IN SOME AREAS. LAKE SNOWS WILL DIMINISH OVERNIGHT. IMPACTS... * ROADS WILL BE SNOW COVERED AND SLICK. * VISIBILITIES WILL BE PERIODICALLY REDUCED TO JUST A FEW HUNDRED FEET WITHIN THE HEAVIER SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A LAKE EFFECT SNOW WARNING MEANS LOCALIZED HEAVY LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS. * WE WELCOME YOUR SNOWFALL REPORTS ANYTIME AT 1-800-647-8676 OR ONLINE VIA FACEBOOK. && $$ ADAM
635 WWUS43 KAPX 270320 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1020 PM EST MON NOV 26 2012 MIZ008-270900- /O.EXT.KAPX.LE.W.0003.000000T0000Z-121127T0900Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 1020 PM EST MON NOV 26 2012 ...LAKE EFFECT SNOW WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY... THE LAKE EFFECT SNOW WARNING IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY. HAZARDOUS WEATHER... * PERIODS OF HEAVY LAKE EFFECT SNOW SHOWERS WILL PERSIST ACROSS THE NORTHERN HALF OF THE COUNTY INTO THE OVERNIGHT HOURS. OVERALL 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED ACROSS THE NORTHERN HALF OF THE COUNTY. BUT SOME AREAS NORTH OF M-28 WILL SEE TOTAL ACCUMULATIONS SINCE LAST EVENING IN EXCESS OF 8 INCHES. * THE HEAVIEST SNOW WILL FALL ALONG AND NORTH OF M-28... INCLUDING PARADISE...BAY MILLS...AND SAULT STE. MARIE. * BY 4 AM...24 HOUR TOTAL SNOWFALL AMOUNTS IN EXCESS OF 8 INCHES ARE LIKELY IN SOME AREAS. LAKE SNOWS WILL DIMINISH TOWARD SUNRISE. IMPACTS... * ROADS WILL BE SNOW COVERED AND SLICK. * VISIBILITIES WILL BE PERIODICALLY REDUCED TO JUST A FEW HUNDRED FEET WITHIN THE HEAVIER SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A LAKE EFFECT SNOW WARNING MEANS LOCALIZED HEAVY LAKE EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS. * WE WELCOME YOUR SNOWFALL REPORTS ANYTIME AT 1-800-647-8676 OR ONLINE VIA FACEBOOK. && $$
180 WWUS43 KAPX 270837 WSWAPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 337 AM EST TUE NOV 27 2012 MIZ008-270945- /O.EXP.KAPX.LE.W.0003.000000T0000Z-121127T0900Z/ CHIPPEWA- INCLUDING THE CITY OF...SAULT STE. MARIE 337 AM EST TUE NOV 27 2012 ...LAKE EFFECT SNOW WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE LAKE EFFECT SNOW WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this lake effect snow warning went out at Nov 26, 10:54 AM EST, 16 minutes earlier.
Area forecast discussion, Nov 26, 10:54 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1054 AM EST MON NOV 26 2012
.SYNOPSIS...
ISSUED AT 347 AM EST MON NOV 26 2012
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TONIGHT THROUGH MIDWEEK...
ENHANCED AT TIMES BY ALBERTA CLIPPERS. THINGS WILL TEND TO DRY OUT
LATE IN THE WEEK. EXPECT MILDER TEMPERATURES AND CHANCES FOR RAIN
THIS WEEKEND.
&&
.UPDATE...
ISSUED AT 1054 AM EST MON NOV 26 2012
LOW LEVEL TROUGH AXIS STRETCHES FROM EASTERN LAKE SUPERIOR/EASTERN
UPPER MICHIGAN DOWN THROUGH NRN LAKE HURON. AS ANTICIPATED...A
COUPLE SOLID BANDS OF NW-SE ORIENTED HEAVY LAKE EFFECT SNOW
SHOWERS HAVE DEVELOPED WITHIN THIS CONVERGENCE AXIS...SLICING
THROUGH THE NRN/ERN PART OF CHIPPEWA COUNTY. RECEIVED A SPOTTER
REPORT (VIA LOCAL MEDIA) OF 2 INCHES IN 45 MINUTES IN THE SOO
WITHIN ONE OF THESE BANDS.
ACROSS NRN LOWER MICHIGAN...THANKS TO DRIER AIR ACROSS LOWER
MICHIGAN...LAKE EFFECT IS LESS VIGOROUS AND LESS ORGANIZED...BUT
STILL WITH SOME HEAVIER POCKETS OF SNOW SHOWERS IMPACTING THE SNOW
BELT AREA OF NW LOWER MICHIGAN. NICE FLUFFY SNOW FLAKES WITH HIGHER
SNOW/WATER RATIOS OUT THERE TODAY WITH THE INVERSION SITTING AOA
-15C...WELL WITHIN NICE DENDRITIC GROWTH REGION.
EASTERN UPPER MICHIGAN...TROUGH/CONVERGENCE AXIS WILL REMAIN
SOMEWHAT FIXED ACROSS THAT AREA THROUGH THE AFTERNOON AND INTO
THIS EVENING BEFORE RELAXING. NO REASON FOR LAKE CONVECTION TO
DIMINISH IN INTENSITY GIVEN THE THERMAL PROFILES AND LAKE-850
DELTA T/S RUNNING IN THE LOWER 20S. QUESTION IS...WILL BANDING
REMAIN IN PLACE LONG ENOUGH TO ACHIEVE WARNING CRITERIA SNOW
AMOUNTS. RADAR TREND DOES SHOW A BIT OF A DISRUPTION TO THE
BANDING...SOME SORT OF SPIN DROPPING ACROSS EASTERN LAKE SUPERIOR
TOWARD THE SHORE. THIS WILL SHIFT THINGS AROUND AND SPREAD OUT THE
ACCUMULATIONS OVER THE NEXT FEW HOURS. HOWEVER...GIVE THE INTENSE
CONVECTION (GREATER THAN 2 INCHES/HOUR SNOWFALL RATES)...SOME
LOCATIONS GETTING MORE THAN 6 INCHES THROUGH TODAY/EARLY EVENING
CERTAINLY SEEMS PLAUSIBLE. SO...PLAN ON UPGRADING TO LAKE EFFECT
SNOW WARNING ACROSS CHIPPEWA COUNTY.
NORTHERN LOWER MICHIGAN...AS MENTIONED ABOVE WE ARE GETTING
POCKETS OF HEAVIER SNOW SHOWERS. BUT GIVEN THE DRIER AIR AND
SOMEWHAT MORE DISORGANIZED LOOK TO THE LAKE EFFECT...THINK DAYTIME
SNOW AMOUNTS WILL LARGELY REMAIN UNDER 3 INCHES IN THE SNOWBELTS.
NO HEADLINE PLANNED FOR NW LOWER AT THIS TIME.
UPDATE ISSUED AT 638 AM EST MON NOV 26 2012
LAKE EFFECT SNOW CONTINUES. NO CHANGES TO CURRENT FORECAST.
MAINLY LIGHT SNOWS CONTINUE ACROSS NW LOWER...WITH JUST A SLIGHT
UP TICK PAST FEW HOURS. STRONGEST BAND IS IMPACTING AREAS AROUND
BOYNE FALLS...ELMIRA...AND GAYLORD.
OVER ERN UPPER...MONTREAL RIVER RADAR SHOWS STRONG/IMPRESSIVE BAND
EXTENDING FROM TIP OF WHITEFISH POINT...THROUGH WHITEFISH BAY TO
VICINITY OF BAY MILLS AND BRIMLEY. IF ANYTHING...THIS BAND APPEARS
TO BE DRIFTING SLOWLY EAST WITH TIME. IF THIS CONTINUES...THE
SAULT WILL BE BACK IN THE HEAVY SNOW BY MID-LATE MORNING.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 347 AM EST MON NOV 26 2012
RESPECTABLE LAKE EFFECT SNOW CONTINUES TO IMPACT PARTS OF THE
FORECAST AREA EARLY THIS MORNING. WEAK LOW PRESSURE JUST NE OF THE
SAULT IS PRODUCING GENERALLY WNW WINDS ACROSS ENTIRE REGION. AS A
RESULT...THE USUAL LOCALES IN NW LOWER AND ERN UPPER (SPECIFICALLY
CHIPPEWA COUNTY) ARE BEING IMPACTED. IN FACT...BASED ON SPOTTER
REPORTS AND RADAR TRENDS...ITS ESTIMATED THE SAULT HAS RECEIVED
ROUGHLY 4-5 INCHES SO FAR TONIGHT AS OF 3 AM (WILL ANXIOUSLY AWAIT
ADDITIONAL DAYBREAK SPOTTER REPORTS). MONTREAL RIVER RADAR STILL
SHOWS A COUPLE OF BEEFY BANDS EXTENDING THROUGH WHITEFISH BAY
DIRECTLY INTO THE SAULT.
MAIN SHORT TERM FORECAST QUESTIONS INCLUDE LAKE EFFECT SNOW
AMOUNTS...AND FUTURE OF CURRENT LAKE EFFECT SNOW ADVISORY.
TODAY...EXPECT CURRENT SYNOPTIC SET UP TO PERSIST TODAY.
AFOREMENTIONED WEAK LOW WILL WEAKEN FURTHER TODAY...BUT REMAIN
NEARLY STATIONARY. THIS WILL ALLOW WNW WINDS AND CAA TO PERSIST.
850 MB TEMPS WILL COOL ANOTHER DEG OR SO...TO NEAR -13C. WITH
DELTA T/S NEAR 20C...INVERSION HEIGHTS AROUND 8 KFT...AND 850-700
MB RH AROUND 80%...LOOK FOR MODERATE TO HEAVY LAKE SNOWS TO
CONTINUE ACROSS MAINLY NRN CHIPPEWA COUNTY. THOUGH WINDS SLACKEN
SOMEWHAT TODAY...THEY ARE EXPECTED TO REMAIN IN THE 290-310 RANGE.
CONSEQUENTLY...EXPECT SEVERAL MORE INCHES OF SNOW ACROSS NRN
CHIPPEWA COUNTY TODAY (INCLUDING AROUND THE SAULT). WILL EXTEND
CURRENT ADVISORY THROUGH THE DAY. ACROSS NRN LOWER...SNOW SHOWERS
WILL ALSO CONTINUE ACROSS FAVORED PARTS OF NW LOWER - THOUGH FLOW
IS A BIT LESS CYCLONIC AND 850-700 MB MOISTURE IS LESS. THIS WILL
LIMIT ACCUMULATIONS TO 2 INCHES OR LESS ACROSS NW LOWER. SCATTERED
LIGHT SNOW SHOWERS OR FLURRIES EXPECTED ELSEWHERE. UNDER MAINLY
CLOUDY SKIES TODAY...LOOK FOR HIGHS IN THE UPPER 20S TO LOWER 30S.
TONIGHT...850 MB THERMAL TROUGH WILL SWING ACROSS REGION. THIS WILL
CONTINUE TO SUPPORT SOME LAKE EFFECT SNOWS. HOWEVER...AS LOW LEVEL
FLOW OVERNIGHT BECOMES WEAKLY ANTI-CYCLONIC...THE AIR MASS SLOWLY
DRIES...AND INVERSIONS DROP TO AROUND 5 KFT...REMAINING SNOWS SHOULD
BE LIGHT. IN USUAL FASHION...WOULDN/T BE THE LEAST BIT SURPRISED TO
SEE LAKE EFFECT LAST LONGER THAN EXPECTED - ESPECIALLY WITH WARM
LAKE TEMPS. ANY ACCUMULATIONS WILL BE MINOR. LOWS WILL BE IN THE
TEENS TO AROUND 20.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 347 AM EST MON NOV 26 2012
SEASONABLY CHILLY AIR WILL CONTINUE TO DROP INTO THE GREAT LAKES
REGION THROUGH MUCH OF THE WORK WEEK. IN ADDITION...PERIODIC BOUTS
OF LAKE EFFECT SNOW SHOWERS...LIKELY ENHANCED BY ALBERTA CLIPPER
TYPE SYSTEMS CONTINUE THROUGH THE MIDDLE OF THE WEEK. DRIER WEATHER
WILL TRY TO BUILD IN LATE IN THE WEEK...BUT IN REALITY THIS MAY
NEVER OCCUR AS WARM AIR ADVECTION KICKS IN. MILDER AIR LOOKS LIKE IT
WILL MOVE IN FOR NEXT WEEKEND AS THE FLOW TURNS MORE
SOUTHERLY...WITH CHANCES FOR RAIN AS A DEEPENING AREA OF LOW
PRESSURE LIKELY TRACKS BY TO THE WEST. THE MAIN LONG TERM FORECAST
CONCERNS REVOLVE AROUND POPS THROUGH THE PERIOD.
TUESDAY INTO TUESDAY NIGHT...SURFACE RIDGING TRIES TO SQUEEZE IN
FROM THE SOUTHWEST...AS WELL AS SOME WARM ADVECTION...DECREASING
OVER LAKE INSTABILITY DURING THE DAY. HOWEVER...WE GET INTO DEEPER
MOISTURE OUT AHEAD OF ANOTHER APPROACHING CLIPPER WHICH IS SHOWN TO
MOVE ACROSS THE REGION TUESDAY NIGHT (ALONG WITH COLD AIR ADVECTION
AND INCREASING OVER LAKE INSTABILITY). SO EXPECT INCREASING SNOW
SHOWERS BY LATER TUESDAY AFTERNOON AND ESPECIALLY TUESDAY NIGHT
ACROSS SOUTHWEST FLOW FAVORED AREAS (WITH THE FLOW VEERING INTO THE
NORTHWEST LATE TUESDAY NIGHT). SOUTHWEST FLOW FAVORED LOCALS FROM
PETOSKEY INTO CENTRAL AND EASTERN MACKINAC COUNTY AS WELL AS
SOUTHERN AND EASTERN CHIPPEWA COUNTY COULD SEE A FEW INCHES OF
ACCUMULATION (BULK OF WHICH LOOKS TO OCCUR TUESDAY NIGHT) WITH AN
INCH OR TWO ACROSS NORTHWEST FLOW FAVORED AREAS AND AN INCH OR LESS
ELSEWHERE. HIGHS RANGING FROM THE UPPER 20S TO THE MIDDLE 30S. LOWS
IN THE 20S
WEDNESDAY...NORTHWEST FLOW LAKE EFFECT IS LIKELY TO LINGER IN THE
MORNING AS OVER LAKE INSTABILITY IS DECENT (WITH ADDITIONAL MINOR
ACCUMULATIONS) DESPITE MODELS SHOWING A STRONGER PUSH OF SURFACE
RIDGING/DRIER AIR. ACTIVITY SHOULD FINALLY DIMINISH IN THE AFTERNOON
DUE TO THE INCREASING DRYING/RIDGING. NOT MUCH CHANGE IN
TEMPERATURES WITH HIGHS IN THE UPPER 20S TO MIDDLE 30S AND LOWS IN
THE UPPER TEENS AND 20S.
WEDNESDAY NIGHT INTO THURSDAY...THE DRY AIR LOOKS LIKE IT REMAINS IN
PLACE THROUGH THE EVENING HOURS...LIMITING LAKE EFFECT POTENTIAL.
HOWEVER...A WEAKER ALBERTA CLIPPER (THAN THE LAST COUPLE) DROPS INTO
THE REGION OVERNIGHT INTO THURSDAY MORNING. OVER LAKE INSTABILITY
REMAINS DECENT...BUT MOISTURE LOOKS MARGINAL AT BEST SO WILL KEEP
POPS IN THE SLIGHT CHANCE CATEGORY ACROSS NORTHERN LOWER AND LOW
CHANCE ACROSS NORTHERN CHIPPEWA COUNTY DUE TO UNCERTAINTY OVER THE
AMOUNT OF AVAILABLE MOISTURE. LOWS IN THE UPPER TEENS AND 20S. HIGHS
RANGING FROM THE SOMEWHAT MILDER LOWER 30S NORTH TO THE UPPER 30S
SOUTH.
THURSDAY NIGHT INTO FRIDAY...HIGH PRESSURE MOVES OFF TO OUR EAST AND
AS LOW PRESSURE LIKELY DEVELOPS OVER THE EASTERN ROCKIES...MILDER
AIR/INCREASING WARM AIR ADVECTION AND ASSOCIATED ISENTROPIC ASCENT
DEVELOP. THIS MAY BRING MORE SNOW SHOWERS INTO THE REGION (CHANCE
POPS). LOWS IN THE UPPER TEENS AND 20S. HIGHS IN THE LOWER TO MIDDLE
30S.
SATURDAY AND SUNDAY...A MODIFICATION IN TEMPERATURES IS EXPECTED
THIS WEEKEND AS EXTENDED MODELS CONTINUE TO BE IN GOOD AGREEMENT
THAT THE ARCTIC AIR RETREATS INTO NORTHERN CANADA AND A MILDER
SOUTHERLY FLOW DEVELOPS. IN ADDITION...SOME MODEL SOLUTIONS
INCLUDING THE ECMWF ARE NOW DEVELOPING LOW PRESSURE EAST OF THE
ROCKIES AND TRACKING THIS FEATURE BY TO OUR WEST. THIS WILL LEAD TO
A CHANCE OF RAIN BOTH DAYS (BROAD TIMING AT THIS POINT DUE TO
UNCERTAINTY) AS THE MILDER AIR SURGES INTO THE REGION. HIGHS IN THE
UPPER 30S TO LOWER 40S. THERE ARE MIXED SIGNALS AS TO HOW LONG THE
MILDER AIR WILL HANG AROUND...BUT THE TRUE ARCTIC AIR WILL LIKELY
REMAIN AT BAY UNTIL SOMETHING CAN DISLODGE THE LONG WAVE TROUGH
ACROSS THE NORTHEAST PACIFIC (240 HR 26/00Z ECMWF FINALLY SHOWS THIS
OCCURRING).
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 638 AM EST MON NOV 26 2012
LOW PRESSURE NE OF THE GREAT LAKES WILL CONTINUE TO SUPPORT NW
BREEZES AND SCATTERED LIGHT LAKE EFFECT SNOW AT THE FOUR NRN MI
TAF SITES. VSBY RESTRICTIONS WILL REMAIN LIMITED...AND CLOUD
CEILINGS WILL GENERALLY REMAIN BETWEEN 3-5 KFT. MAINLY VFR
WEATHER EXPECTED THROUGH TONIGHT - AND ANY EXCEPTIONS TO THIS
SHOULD BE BRIEF.
&&
.MARINE...
ISSUED AT 347 AM EST MON NOV 26 2012
LOW PRESSURE NE OF THE GREAT LAKES WILL CONTINUE TO SUPPORT NW
BREEZES ACROSS THE NORTHERN GREAT LAKES. THOUGH PRESSURE GRADIENT
WILL WEAKEN TODAY...EXPECT WIND GUSTS AND RESIDUAL WAVE ACTION TO
SUPPORT SMALL CRAFT CONDITIONS THROUGH TODAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
MIZ008.
LH...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR LMZ323-341-
342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR LSZ321-322.
&&
UPDATE...BA
SYNOPSIS...AS
SHORT TERM...BS
LONG TERM...AS
AVIATION...BS
MARINE...BSHazardous weather outlook, Nov 26, 4:35 AM EST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 435 AM EST MON NOV 26 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 271100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 435 AM EST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. HEAVIER LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO IMPACT PARTS OF EASTERN UPPER MICHIGAN TODAY. SEE ONGOING ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW SHOWERS MAY LEAD TO SLICK TRAVEL ACROSS PARTS OF EASTERN UPPER AND FAR NORTHERN LOWER MICHIGAN LATE TUESDAY AFTERNOON...TUESDAY NIGHT...AND EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN GAYLORD AT 1-800-647-8676 OR VIA OUR FACEBOOK PAGE. && ADDITIONAL WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD. SMITH
In the hours before
Local storm report, Nov 26, 10:35 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1035 AM EST MON NOV 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HEAVY SNOW SAULT STE. MARIE 46.48N 84.37W
11/26/2012 M2.0 INCH CHIPPEWA MI PUBLIC
1HR TOTAL THRU 10AM.
&&
SWRNearby
Lake Effect Snow Warnings in Michigan, 2012Every lake effect snow warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.